# SDR ASOA20161002057C

- Difficulty date: October 2, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 36,918 hours, 21,530 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Button
- Part number: 4800101
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED WINDSHIELD HEAT NR 1 FAILED IN FLIGHT AND HAD ELECTRICAL BURNING ODOR.  MAINTENANCE REPLACED THE WINDSHIELD HEAT SYSTEM PUSH BUTTON. OPS CHECKED GOOD.
